MAUDE Adverse Event Report: NEUROLOGICA CORP NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL5000; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL5000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The heating tube was preventing the scanner from scanning.The issue was a defective monoblock heat exchanger temperature sensor.The corrective action for the ticket was to replace the temperature sensor.There has been no harm to the patient or user.No additional patient information has been received; if further information is found, a follow-up mdr will be submitted.
 
Event or Problem Description
The patient procedure was delayed because the tube was heating and preventing the scan.

Brand Name
NL5000
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key21360256
Report Number3004938766-2025-00005
Device Sequence Number15571889
Product Code JAK
UDI-Device Identifier10815411020663
UDI-Public(01)10815411020663(11)240102
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification,Repair
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL5000
Device Catalogue Number0-NL5000-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown